# SDR ASAA2017112822710

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 15,972 hours, 5,270 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISENGAGED DURING TAKEOFF ROLL. WILL NOT RE-ENGAGE.  ACFT GROUNDED . FFR LOGGED ASM2 RATE MONITOR. MESSAGE 22-31688. CYCLED ATS POWER. TORQUE, SERVO, & CURRENT STATUS BITE CHECKS ALL NORMAL IAW FIM 22-31, TASK 805 & 22-32, TASK 819.
